Global AD

Collapse

Announcement

Collapse
No announcement yet.

Inflammation Burst after 5-Aminolevulinic Acid-Photodynamic Therapy for the Treatment of Actinic Keratosis complicating Rosacea: A Case Report

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Inflammation Burst after 5-Aminolevulinic Acid-Photodynamic Therapy for the Treatment of Actinic Keratosis complicating Rosacea: A Case Report

    A 72-year-old woman suffering from multiple actinic keratosis (AK) complicating steroid-induced rosacea received 5-aminolevulinic acid-photodynamic therapy (ALA-PDT) in our outpatient clinic. Both AKs and rosacea got remission after one session of PDT. However, adverse effect of severe acute inflammatory response emerged with lasting hyperpigmentation. We then terminated the following PDT sessions in time. After skin care and closely follow-up for a half year, most symptoms and lesions of AK and...

    More...
Working...
X